Alert archive / Florida / River Flood Warnings in 2016
River Flood Warning 41, NWS Tallahassee, FL
NWS Tallahassee, FL issued this river flood warning at Apr 2, 2016, 10:32 AM EDT for Leon County, Liberty County, Wakulla County, Florida. It took effect at Apr 3, 2016, 2:00 AM EDT. It was in force for 34 hr.
The area
The outline as issued.
The facts
- Issued
- Apr 2, 2016, 10:32 AM EDT (14:32 UTC)
- In effect from
- Apr 3, 2016, 2:00 AM EDT
- Expired
- Apr 4, 2016, 11:59 AM EDT
- In force
- 34 hr
- Issued by
- NWS Tallahassee, FL
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Leon County, FL, Liberty County, FL, Wakulla County, FL
The radar
The Tallahassee radar (KTLH), 37 km from the middle of the area, began a volume at 14:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Ochlockonee River near Bloxham (SR 20) (BLXF1). The gauge peaked at 22.46 ft at Apr 3, 2016, 1:00 PM EDT.
- Action stage
- 16 ft
- Minor stage
- 20 ft
- Moderate stage
- 23 ft
- Major stage
- 27 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02330000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
281 WGUS42 KTAE 021432 FLWTAE FLOOD WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 1032 AM EDT SAT APR 2 2016 ...The National Weather Service in Tallahassee has issued a Flood Warning for the following rivers in Florida... Ochlockonee River near Bloxham (SR 20) affecting Leon...Liberty and Wakulla Counties PRECAUTIONARY/PREPAREDNESS ACTIONS... All persons with interest along the river should monitor the latest forecasts, and be prepared to take necessary precautions to protect life and property. Do not drive cars through flooded areas. If you see flood waters: Turn around. Don't drown. For graphical hydrologic information, please go to weather.gov and click on your state. Select Rivers and Lakes AHPS under current conditions and click on your river point. && FLC073-077-129-031432- /O.NEW.KTAE.FL.W.0041.160403T0824Z-160404T1559Z/ /BLXF1.1.ER.160403T0824Z.160403T1800Z.160404T0959Z.NO/ 1032 AM EDT SAT APR 2 2016 The National Weather Service in Tallahassee has issued a * Flood Warning for the Ochlockonee River near Bloxham (SR 20). * From late tonight, or until the warning is cancelled. * At 10:15 AM Saturday the stage was 20.1 feet. * Minor flooding is forecast. * Flood stage is 22.0 feet. * Forecast: Rise above flood stage by early tomorrow and continue to rise to near 22.5 feet by tomorrow early afternoon. The river will fall below flood stage by Monday morning. * Impact: At 24.0 feet: House trailers on the left bank, just below the gage, will start to flood. && LAT...LON 3039 8470 3030 8478 3018 8475 3021 8462 3028 8469 3039 8462 $$
5 follow-up statements
371 WGUS82 KTAE 021824 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 223 PM EDT SAT APR 2 2016 ...The Flood Warning continues for the following rivers in Florida... Ochlockonee River near Bloxham (SR 20) affecting Leon...Liberty and Wakulla Counties Ochlockonee River near Concord (CR 12) affecting Gadsden and Leon Counties Ochlockonee River near Havana (US 27) affecting Gadsden and Leon Counties ...The Flood Warning continues for the following rivers in Georgia... Ochlockonee River near Thomasville (US 84) affecting Grady and Thomas Counties PRECAUTIONARY/PREPAREDNESS ACTIONS... All persons with interest along the river should monitor the latest forecasts, and be prepared to take necessary precautions to protect life and property. Do not drive cars through flooded areas. If you see flood waters: Turn around. Don't drown. For graphical hydrologic information, please go to weather.gov and click on your state. Select Rivers and Lakes AHPS under current conditions and click on your river point. && GAC131-275-031823- /O.CON.KTAE.FL.W.0031.000000T0000Z-000000T0000Z/ /TMLG1.1.ER.160402T0900Z.160403T1200Z.000000T0000Z.NO/ 223 PM EDT SAT APR 2 2016 The Flood Warning continues for the Ochlockonee River near Thomasville (US 84). * Until further notice. * At 2:00 PM Saturday the stage was 17.1 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 15.0 feet. * Forecast: The river will continue rising to near 18.2 feet by tomorrow morning then begin falling. * Impact: At 18.0 feet: Some homes will need to be evacuated because the residents cannot get to their homes. && LAT...LON 3104 8396 3091 8406 3069 8432 3068 8422 3092 8394 3104 8388 $$ FLC039-073-031823- /O.CON.KTAE.FL.W.0028.000000T0000Z-000000T0000Z/ /CONF1.2.ER.160329T0930Z.160405T0000Z.000000T0000Z.NO/ 223 PM EDT SAT APR 2 2016 The Flood Warning continues for the Ochlockonee River near Concord (CR 12). * Until further notice. * At 2:00 PM Saturday the stage was 38.1 feet. * Moderate flooding is occurring and Moderate flooding is forecast. * Flood stage is 36.0 feet. * Forecast: The river will continue rising to near 40.3 feet by Monday evening then begin falling. * Impact: At 38.5 feet: County highway 12 may become closed to vehicular traffic. && LAT...LON 3069 8432 3064 8433 3058 8439 3056 8436 3068 8422 $$ FLC039-073-031823- /O.CON.KTAE.FL.W.0030.000000T0000Z-000000T0000Z/ /HVNF1.1.ER.160331T1115Z.160405T0600Z.000000T0000Z.NO/ 223 PM EDT SAT APR 2 2016 The Flood Warning continues for the Ochlockonee River near Havana (US 27). * Until further notice. * At 1:15 PM Saturday the stage was 26.8 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 26.0 feet. * Forecast: The river will continue rising to near 29.6 feet by early Tuesday morning then begin falling. * Impact: At 31.0 feet: Iron Bridge Road (CR-153) in Gadsden County is prone to flooding just north of the river crossing. Residences several miles downstream of the gage site near US-90 on the Leon County side will have water in their backyards. && LAT...LON 3058 8439 3049 8443 3047 8448 3043 8447 3047 8438 3056 8436 $$ FLC073-077-129-031823- /O.EXT.KTAE.FL.W.0041.160403T0900Z-160404T1800Z/ /BLXF1.1.ER.160403T0900Z.160403T1800Z.160404T1200Z.NO/ 223 PM EDT SAT APR 2 2016 ...Flood Warning extended until Monday afternoon...The Flood Warning continues for the Ochlockonee River near Bloxham (SR 20). * From late tonight, or until the warning is cancelled. * At 1:15 PM Saturday the stage was 21.4 feet. * Minor flooding is forecast. * Flood stage is 22.0 feet. * Forecast: Rise above flood stage by early tomorrow and continue to rise to near 22.3 feet by tomorrow early afternoon. The river will fall below flood stage by Monday morning. * Impact: At 24.0 feet: House trailers on the left bank, just below the gage, will start to flood. && LAT...LON 3039 8470 3030 8478 3018 8475 3021 8462 3028 8469 3039 8462 $$
559 WGUS82 KTAE 030034 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 834 PM EDT SAT APR 2 2016 ...The Flood Warning continues for the following rivers in Florida... Ochlockonee River near Bloxham (SR 20) affecting Leon...Liberty and Wakulla Counties ...The Flood Warning continues for the following rivers in Georgia... Florida... Ochlockonee River near Thomasville (US 84) affecting Grady and Thomas Counties Ochlockonee River near Concord (CR 12) affecting Gadsden and Leon Counties Ochlockonee River near Havana (US 27) affecting Gadsden and Leon Counties PRECAUTIONARY/PREPAREDNESS ACTIONS... All persons with interest along the river should monitor the latest forecasts, and be prepared to take necessary precautions to protect life and property. Do not drive cars through flooded areas. If you see flood waters: Turn around. Don't drown. For graphical hydrologic information, please go to weather.gov and click on your state. Select Rivers and Lakes AHPS under current conditions and click on your river point. && GAC131-275-040034- /O.CON.KTAE.FL.W.0031.000000T0000Z-000000T0000Z/ /TMLG1.1.ER.160402T0900Z.160403T1200Z.000000T0000Z.NO/ 834 PM EDT SAT APR 2 2016 The Flood Warning continues for the Ochlockonee River near Thomasville (US 84). * Until further notice. * At 8:00 PM Saturday the stage was 18.6 feet. * Minor flooding is occurring and forecast to continue. * Flood stage is 15.0 feet. * Forecast: The river will continue rising to near 19.8 feet by tomorrow morning then begin falling. * Impact: At 18.0 feet: Some homes will need to be evacuated because the residents cannot get to their homes. && LAT...LON 3104 8396 3091 8406 3069 8432 3068 8422 3092 8394 3104 8388 $$ FLC039-073-040034- /O.CON.KTAE.FL.W.0028.000000T0000Z-000000T0000Z/ /CONF1.2.ER.160329T0930Z.160404T1800Z.000000T0000Z.NO/ 834 PM EDT SAT APR 2 2016 The Flood Warning continues for the Ochlockonee River near Concord (CR 12). * Until further notice. * At 8:00 PM Saturday the stage was 38.9 feet. * Moderate flooding is occurring and forecast to continue. * Flood stage is 36.0 feet. * Forecast: The river will continue rising to near 41.3 feet by Monday afternoon then begin falling. * Impact: At 38.5 feet: County Highway 12 may become closed to vehicular traffic. && LAT...LON 3069 8432 3064 8433 3058 8439 3056 8436 3068 8422 $$ FLC039-073-040034- /O.CON.KTAE.FL.W.0030.000000T0000Z-000000T0000Z/ /HVNF1.1.ER.160331T1115Z.160405T0600Z.000000T0000Z.NO/ 834 PM EDT SAT APR 2 2016 The Flood Warning continues for the Ochlockonee River near Havana (US 27). * Until further notice. * At 7:15 PM Saturday the stage was 26.9 feet. * Minor flooding is occurring and forecast to continue. * Flood stage is 26.0 feet. * Forecast: The river will continue rising to near 29.6 feet by late Monday night then begin falling. * Impact: At 28.0 feet: Water spreads out across the flood plain on both banks of the river further inundating wooded areas. The boat ramp at Iron Bridge Road (CR-153) in Gadsden County is flooded. && LAT...LON 3058 8439 3049 8443 3047 8448 3043 8447 3047 8438 3056 8436 $$ FLC073-077-129-040034- /O.EXT.KTAE.FL.W.0041.160403T0600Z-160404T1500Z/ /BLXF1.1.ER.160403T0600Z.160403T1800Z.160404T0900Z.NO/ 834 PM EDT SAT APR 2 2016 The Flood Warning continues for the Ochlockonee River near Bloxham (SR 20). * From late tonight until Monday morning. * At 7:15 PM Saturday the stage was 21.8 feet. * Minor flooding is forecast. * Flood stage is 22.0 feet. * Forecast: Rise above flood stage around midnight tonight and continue to rise to near 22.4 feet by tomorrow early afternoon. The river will fall below flood stage by Monday morning. * Impact: At 20.0 feet: Minor flooding begins affecting homes at the end of Crooked Road. && LAT...LON 3039 8470 3030 8478 3018 8475 3021 8462 3028 8469 3039 8462 $$
256 WGUS82 KTAE 031458 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 1058 AM EDT SUN APR 3 2016 ...The Flood Warning continues for the following rivers in Georgia... Florida... Ochlockonee River near Thomasville (US 84) affecting Grady and Thomas Counties Ochlockonee River near Bloxham (SR 20) affecting Leon...Liberty and Wakulla Counties ...The Flood Warning continues for the following rivers in Florida... Ochlockonee River near Concord (CR 12) affecting Gadsden and Leon Counties Ochlockonee River near Havana (US 27) affecting Gadsden and Leon Counties PRECAUTIONARY/PREPAREDNESS ACTIONS... All persons with interest along the river should monitor the latest forecasts, and be prepared to take necessary precautions to protect life and property. Do not drive cars through flooded areas. If you see flood waters: Turn around. Don't drown. For graphical hydrologic information, please go to weather.gov and click on your state. Select Rivers and Lakes AHPS under current conditions and click on your river point. && GAC087-041458- /O.NEW.KTAE.FL.W.0045.160407T2100Z-000000T0000Z/ /BGEG1.1.ER.160407T2100Z.160408T1200Z.000000T0000Z.NO/ 1058 AM EDT SUN APR 3 2016 * At 9:45 AM Sunday the stage was 21.9 feet. * Flood stage is 25.0 feet. * Forecast: Rise above flood stage by Thursday afternoon and continue to rise to near 25.4 feet by Friday morning. Additional rises are possible thereafter. && LAT...LON 3108 8454 3093 8459 3083 8471 3077 8467 3092 8453 3108 8449 $$ GAC131-275-041457- /O.EXT.KTAE.FL.W.0031.000000T0000Z-160408T1600Z/ /TMLG1.1.ER.160402T0900Z.160403T1800Z.160408T1000Z.NO/ 1058 AM EDT SUN APR 3 2016 The Flood Warning continues for the Ochlockonee River near Thomasville (US 84). * Until Friday afternoon. * At 10:45 AM Sunday the stage was 17.3 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 15.0 feet. * Impact: At 20.0 feet: Some houses and trailers in the lowest areas of Lake Riverside and Stewart avenue will have water at their doors. Road access will be completely cut off. && LAT...LON 3104 8396 3091 8406 3069 8432 3068 8422 3092 8394 3104 8388 $$ FLC039-073-041457- /O.CON.KTAE.FL.W.0028.000000T0000Z-000000T0000Z/ /CONF1.2.ER.160329T0930Z.160405T0600Z.000000T0000Z.NO/ 1058 AM EDT SUN APR 3 2016 The Flood Warning continues for the Ochlockonee River near Concord (CR 12). * Until further notice. * At 10:00 AM Sunday the stage was 40.1 feet. * Moderate flooding is occurring and Moderate flooding is forecast. * Flood stage is 36.0 feet. * Forecast: The river will continue rising to near 41.2 feet by early Tuesday morning then begin falling. && LAT...LON 3069 8432 3064 8433 3058 8439 3056 8436 3068 8422 $$ FLC039-073-041457- /O.CON.KTAE.FL.W.0030.000000T0000Z-000000T0000Z/ /HVNF1.1.ER.160331T1115Z.160405T0600Z.000000T0000Z.NO/ 1058 AM EDT SUN APR 3 2016 The Flood Warning continues for the Ochlockonee River near Havana (US 27). * Until further notice. * At 10:15 AM Sunday the stage was 27.8 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 26.0 feet. * Forecast: The river will continue rising to near 29.6 feet by early Tuesday morning then begin falling. * Impact: At 31.0 feet: Iron Bridge Road (CR-153) in Gadsden County is prone to flooding just north of the river crossing. Residences several miles downstream of the gage site near US-90 on the Leon County side will have water in their backyards. && LAT...LON 3058 8439 3049 8443 3047 8448 3043 8447 3047 8438 3056 8436 $$ FLC073-077-129-041457- /O.EXT.KTAE.FL.W.0041.000000T0000Z-160404T1800Z/ /BLXF1.1.ER.160403T1132Z.160403T1800Z.160404T1200Z.NO/ 1058 AM EDT SUN APR 3 2016 ...Flood Warning continues for the Ochlockonee River near Bloxham (SR 20). * Until Monday afternoon. * At 10:15 AM Sunday the stage was 22.1 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 22.0 feet. * Forecast: The river will continue rising to near 22.4 feet by this afternoon. The river will fall below flood stage tomorrow morning. * Impact: At 24.0 feet: House trailers on the left bank, just below the gage, will start to flood. && LAT...LON 3039 8470 3030 8478 3018 8475 3021 8462 3028 8469 3039 8462 $$
635 WGUS82 KTAE 040224 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 1024 PM EDT SUN APR 3 2016 ...The Flood Warning continues for the following rivers in Georgia... Florida... Ochlockonee River near Thomasville (US 84) affecting Grady and Thomas Counties Ochlockonee River near Bloxham (SR 20) affecting Leon...Liberty and Wakulla Counties ...The Flood Warning continues for the following rivers in Florida... Ochlockonee River near Concord (CR 12) affecting Gadsden and Leon Counties Ochlockonee River near Havana (US 27) affecting Gadsden and Leon Counties PRECAUTIONARY/PREPAREDNESS ACTIONS... All persons with interest along the river should monitor the latest forecasts, and be prepared to take necessary precautions to protect life and property. Do not drive cars through flooded areas. If you see flood waters: Turn around. Don't drown. For graphical hydrologic information, please go to weather.gov and click on your state. Select Rivers and Lakes AHPS under current conditions and click on your river point. && GAC131-275-050224- /O.EXT.KTAE.FL.W.0031.000000T0000Z-160407T1800Z/ /TMLG1.1.ER.160402T0900Z.160403T0845Z.160407T1200Z.NO/ 1024 PM EDT SUN APR 3 2016 The Flood Warning continues for the Ochlockonee River near Thomasville (US 84). * Until Thursday afternoon. * At 10:00 PM Sunday the stage was 18.8 feet. * Minor flooding is occurring and forecast to continue. * Flood stage is 15.0 feet. * Forecast: The river will continue falling. * Impact: At 18.0 feet: Some homes will need to be evacuated because the residents cannot get to their homes. && LAT...LON 3104 8396 3091 8406 3069 8432 3068 8422 3092 8394 3104 8388 $$ FLC039-073-050224- /O.CON.KTAE.FL.W.0028.000000T0000Z-000000T0000Z/ /CONF1.2.ER.160329T0930Z.160404T1200Z.000000T0000Z.NO/ 1024 PM EDT SUN APR 3 2016 The Flood Warning continues for the Ochlockonee River near Concord (CR 12). * Until further notice. * At 9:00 PM Sunday the stage was 40.9 feet. * Moderate flooding is occurring and forecast to continue. * Flood stage is 36.0 feet. * Forecast: The river will continue rising to near 41.8 feet by this morning then begin falling. * Impact: At 38.5 feet: County Highway 12 may become closed to vehicular traffic. && LAT...LON 3069 8432 3064 8433 3058 8439 3056 8436 3068 8422 $$ FLC039-073-050224- /O.CON.KTAE.FL.W.0030.000000T0000Z-000000T0000Z/ /HVNF1.1.ER.160331T1115Z.160405T0600Z.000000T0000Z.NO/ 1024 PM EDT SUN APR 3 2016 The Flood Warning continues for the Ochlockonee River near Havana (US 27). * Until further notice. * At 9:15 PM Sunday the stage was 28.7 feet. * Minor flooding is occurring and forecast to continue. * Flood stage is 26.0 feet. * Forecast: The river will continue rising to near 29.9 feet by late Monday night then begin falling. * Impact: At 28.0 feet: Water spreads out across the flood plain on both banks of the river further inundating wooded areas. The boat ramp at Iron Bridge Road (CR-153) in Gadsen County is flooded. && LAT...LON 3058 8439 3049 8443 3047 8448 3043 8447 3047 8438 3056 8436 $$ FLC073-077-129-040820- /O.EXT.KTAE.FL.W.0041.000000T0000Z-160404T0820Z/ /BLXF1.1.ER.160403T1132Z.160403T1715Z.160404T0220Z.NO/ 1024 PM EDT SUN APR 3 2016 The Flood Warning continues for the Ochlockonee River near Bloxham (SR 20). * Until late tonight. * At 9:15 PM Sunday the stage was 22.0 feet. * Minor flooding is occurring. * Flood stage is 22.0 feet. * Forecast: The river will continue to fall below flood stage late tonight. * Impact: At 20.0 feet: Minor flooding begins affecting homes at the end of Crooked Road. && LAT...LON 3039 8470 3030 8478 3018 8475 3021 8462 3028 8469 3039 8462 $$
762 WGUS82 KTAE 040806 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 406 AM EDT MON APR 4 2016 ...The Flood Warning is cancelled for the following rivers in Florida... Ochlockonee River near Bloxham (SR 20) affecting Leon...Liberty and Wakulla Counties PRECAUTIONARY/PREPAREDNESS ACTIONS... All persons with interest along the river should monitor the latest forecasts, and be prepared to take necessary precautions to protect life and property. Do not drive cars through flooded areas. If you see flood waters: Turn around. Don't drown. For graphical hydrologic information, please go to weather.gov and click on your state. Select Rivers and Lakes AHPS under current conditions and click on your river point. && FLC073-077-129-040836- /O.CAN.KTAE.FL.W.0041.000000T0000Z-160404T0820Z/ /BLXF1.1.ER.160403T1132Z.160403T1715Z.160404T0300Z.NO/ 406 AM EDT MON APR 4 2016 The Flood Warning is cancelled for the Ochlockonee River near Bloxham (SR 20). * At 3:15 AM Monday the stage was 21.9 feet. * Fell below flood stage at 11:00 PM Sunday. * Flood stage is 22.0 feet. * Forecast: The river will continue to fall to 21.6 feet by tomorrow morning. * Impact: At 20.0 feet: Minor flooding begins affecting homes at the end of Crooked Road. && LAT...LON 3039 8470 3030 8478 3018 8475 3021 8462 3028 8469 3039 8462 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this river flood warning went out at Apr 2, 6:07 AM EDT, 4 hours 25 minutes earlier.
Area forecast discussion, Apr 2, 6:07 AM EDT, 4 hours 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
607 AM EDT SAT APR 2 2016
.Aviation...
[Through 12Z Sunday] The rain has ended at all the terminals, much
sooner than previously expected. IFR-MVFR cigs across the region
early will gradually clear from west to east through the morning
hours. Light and variable winds early will become NW 10 to 15 KT,
as a cold front moves west to east across the region this morning.
Wind speeds will fall off at sunset.
&&
.Prev Discussion [329 AM EDT]...
.Near Term [Through Today]...
As of 06Z the cold front was progressing through the western part
of the area and had just moved through Dothan. The back edge of
the rain is moving quicker than it had been the past several
hours. The greatest chance for severe weather will be in the Big
Bend as the showers and thunderstorms move east. Expect the front
to clear the CWA by this afternoon. High temperatures will range
from the upper 60s in southeast Alabama to the upper 70s in the
Big Bend.
.Short Term [Tonight Through Monday]...
An upper trough over the eastern CONUS will keep dry northwesterly
flow in place through Monday. The most noticeable difference in
the airmass will be with overnight low, with temperatures in the
mid to upper 40s expected Sunday and Monday mornings. Afternoon
temperatures will reach the upper 60s/lower 70s Sunday and the mid
to upper 70s on Monday
.Long Term [Monday Night Through Saturday]...
Mean trough will remain in place over the eastern CONUS through
much of the week, keeping dry northwest flow in place aloft.
Temperatures will be near normal, with highs in the mid to upper
70s and lows in the 50s. A cold front will move across the area on
Thursday, bringing a brief round of showers. Cooler temperatures
are expected behind the front for Friday and Saturday.
.Marine...
A cold front will cross the marine waters this morning with
offshore flow developing in its wake. Marginal Small Craft
Advisory conditions this morning will weaken for the afternoon.
However, winds will increase again overnight before diminishing
Sunday morning. Thereafter, generally light winds are expected
through the middle of the week.
.Fire Weather...
There will be some patchy areas of RH less than 30 percent on
Sunday but fuel moistures will not be dry enough to meet red flag
conditions.
.Hydrology...
Local rivers and streams will be on the rise as a result of the
recent rains. Most area rivers were already high with the
exception of the Suwannee. Flooding is occurring on the
Ochlockonee, Apalachicola, Withlacoochee, Chipola, and
Choctawhatchee Rivers. Most rivers will continue to rise this
weekend and early next week.
The Flash Flood Watch remains in place for most of the region
through Saturday morning.
&&
.Preliminary Point Temps/PoPs...
Tallahassee 73 49 73 47 77 / 10 0 0 0 0
Panama City 70 53 70 53 71 / 10 0 0 0 0
Dothan 69 46 69 46 75 / 10 0 0 0 0
Albany 70 46 69 45 75 / 10 0 0 0 0
Valdosta 73 48 71 46 75 / 30 0 0 0 0
Cross City 77 50 75 46 77 / 70 0 0 0 0
Apalachicola 73 52 71 51 72 / 10 0 0 0 0
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
FL...Flash Flood Watch until 8 AM EDT /7 AM CDT/ this morning FOR
Calhoun-Coastal Bay-Coastal Franklin-Coastal Gulf-Coastal
Jefferson-Coastal Wakulla-Gadsden-Inland Bay-Inland
Franklin-Inland Gulf-Inland Jefferson-Inland Wakulla-
Jackson-Leon-Liberty-Washington.
High Rip Current Risk through Sunday morning FOR Coastal Bay-
Coastal Franklin-Coastal Gulf-South Walton.
GA...Flash Flood Watch until 8 AM EDT this morning FOR Baker-Ben Hill-
Berrien-Brooks-Colquitt-Cook-Decatur-Dougherty-Grady-Irwin-
Miller-Mitchell-Seminole-Thomas-Tift-Turner-Worth.
AL...NONE.
GM...Small Craft Advisory until 2 PM EDT this afternoon FOR Coastal
waters from Apalachicola to Destin FL out 20 NM-Waters from
Apalachicola to Destin FL from 20 to 60 NM.
&&
NEAR TERM...WESTON
SHORT TERM...CAMP
LONG TERM...CAMP
AVIATION...FOURNIER
MARINE...CAMP
FIRE WEATHER...WESTON
HYDROLOGY...CAMPThe office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 1, 8:50 PM EDT | Special Marine Warning | TAE | 115 min | |
| Apr 1, 9:38 PM EDT | River Flood Warning | TAE | Calhoun | 7 days |
| Apr 1, 10:14 PM EDT | Severe Thunderstorm Warning | TAE | Bay | 46 min |
| Apr 1, 10:35 PM EDT | Special Marine Warning | TAE | 115 min | |
| Apr 1, 10:48 PM EDT | Severe Thunderstorm Warning | TAE | Franklin, Gulf | 35 min |
| Apr 2, 12:25 AM EDT | Special Marine Warning | TAE | 95 min | |
| Apr 2, 1:54 AM EDT | Special Marine Warning | TAE | 51 min | |
| Apr 2, 4:35 AM EDT | River Flood Warning | TAE | Wakulla | 6 days |
| Apr 2, 4:46 AM EDT | Special Marine Warning | TAE | 59 min | |
| Apr 2, 4:54 AM EDT | Severe Thunderstorm Warning | TAE | Dixie, Taylor | 36 min |
| Apr 2, 9:25 AM EDT | River Flood Warning | TAE | Jefferson, Madison, Taylor | 8 days |
| Apr 2, 9:44 AM EDT | River Flood Warning | TAE | Walton | 18 hr |
Nearby
River Flood Warnings in Florida, 2016Every river flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.